Support Erowid Center with a $50 Donation
And get a blacklight-inked "Erologo" t-shirt!
Is This Death?
Phenytoin (Dilantin)
by Nikki
Citation:   Nikki. "Is This Death?: An Experience with Phenytoin (Dilantin) (exp54817)". Erowid.org. Jul 25, 2006. erowid.org/exp/54817

 
DOSE:
900 mg oral Pharms - Phenytoin
  3000 mg oral Pharms - Phenytoin

BODY WEIGHT: 136 lb


I had a grand mal seizure and was prescribed dilantin, I was sent home with a 'loading dose' of 900mg and was to continue taking 300mg each day. I am quite fond of getting high off my prescriptions so i decided to take all 900mg at once which didn't seem too dangerous as I was supposed to take them at 2 hour intervals. Sadly to say this was a bad idea. I don't remember a whole lot after this but I guess I took 30 more. I guess by the time I realized what I had done it was already in my blood stream.

I remember going to sleep and waking up and thinking i was dead, i believed this for a week and hallucinated, was in the hospital for three days don't remember it at all. If anybody thinks this a good drug to get high on.. think again, its dangerous in even its normal doses, I now have parkinson's disease because of it. this is messed up stuff!

Exp Year: 2006ExpID: 54817
Gender: Female 
Age at time of experience: Not Given 
Published: Jul 25, 2006Views: 10,618
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Phenytoin (261) : Overdose (29), Post Trip Problems (8), Health Problems (27), Hospital (36)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults